Projected Richardson varieties and affine Schubert varieties
Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2385-2412.

Let G be a complex quasi-simple algebraic group and G/P be a partial flag variety. The projections of Richardson varieties from the full flag variety form a stratification of G/P. We show that the closure partial order of projected Richardson varieties agrees with that of a subset of Schubert varieties in the affine flag variety of G. Furthermore, we compare the torus-equivariant cohomology and K-theory classes of these two stratifications by pushing or pulling these classes to the affine Grassmannian. Our work generalizes results of Knutson, Lam, and Speyer for the Grassmannian of type A.

Soit G un groupe algébrique complexe quasi-simple et G/P une variété de drapeaux partiels. La projection sur G/P des variétés de Richardson (de la variété des drapeaux complets) forment une stratification de G/P. Nous montrons que les relations d’adhérence des variétés de Richardson projetées correspondent à celles d’un certain sous-ensemble de variétés de Schubert sur la variété de drapeaux affine de G. Nous comparons aussi les classes de cohomologie équivariante et de K-théorie de ces deux stratifications. Notre travail généralise celui de Knutson, Lam et Speyer pour la grassmannienne de type A.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.2990
Classification: 14M15,  05E10
Keywords: flag variety, Schubert calculus, projected Richardson variety, affine Schubert variety
@article{AIF_2015__65_6_2385_0,
     author = {He, Xuhua and Lam, Thomas},
     title = {Projected {Richardson} varieties and affine {Schubert} varieties},
     journal = {Annales de l'Institut Fourier},
     pages = {2385--2412},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {6},
     year = {2015},
     doi = {10.5802/aif.2990},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2990/}
}
TY  - JOUR
TI  - Projected Richardson varieties and affine Schubert varieties
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 2385
EP  - 2412
VL  - 65
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2990/
UR  - https://doi.org/10.5802/aif.2990
DO  - 10.5802/aif.2990
LA  - en
ID  - AIF_2015__65_6_2385_0
ER  - 
%0 Journal Article
%T Projected Richardson varieties and affine Schubert varieties
%J Annales de l'Institut Fourier
%D 2015
%P 2385-2412
%V 65
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2990
%R 10.5802/aif.2990
%G en
%F AIF_2015__65_6_2385_0
He, Xuhua; Lam, Thomas. Projected Richardson varieties and affine Schubert varieties. Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2385-2412. doi : 10.5802/aif.2990. https://aif.centre-mersenne.org/articles/10.5802/aif.2990/

[1] Billey, Sara; Coskun, Izzet Singularities of generalized Richardson varieties, Comm. Algebra, Tome 40 (2012) no. 4, pp. 1466-1495 | Article | MR: 2912998 | Zbl: 1274.14059

[2] Björner, Anders; Brenti, Francesco Combinatorics of Coxeter groups, Graduate Texts in Mathematics, Tome 231, Springer, New York, 2005, xiv+363 pages | MR: 2133266 | Zbl: 1110.05001

[3] Björner, Anders; Wachs, Michelle Bruhat order of Coxeter groups and shellability, Adv. in Math., Tome 43 (1982) no. 1, pp. 87-100 | Article | MR: 644668 | Zbl: 0481.06002

[4] Brion, Michel Positivity in the Grothendieck group of complex flag varieties, J. Algebra, Tome 258 (2002) no. 1, pp. 137-159 (Special issue in celebration of Claudio Procesi’s 60th birthday) | Article | MR: 1958901 | Zbl: 1052.14054

[5] Buch, Anders S.; Chaput, Pierre-Emmanuel; Mihalcea, Leonardo C.; Perrin, Nicolas Finiteness of cominuscule quantum K-theory, Ann. Sci. Éc. Norm. Supér. (4), Tome 46 (2013) no. 3, p. 477-494 (2013) | EuDML: 272224 | MR: 3099983 | Zbl: 1282.14016

[6] Buch, Anders Skovsted A Littlewood-Richardson rule for the K-theory of Grassmannians, Acta Math., Tome 189 (2002) no. 1, pp. 37-78 | Article | MR: 1946917 | Zbl: 1090.14015

[7] Buch, Anders Skovsted; Kresch, Andrew; Tamvakis, Harry Gromov-Witten invariants on Grassmannians, J. Amer. Math. Soc., Tome 16 (2003) no. 4, p. 901-915 (electronic) | Article | MR: 1992829 | Zbl: 1063.53090

[8] Chaput, P. E.; Manivel, L.; Perrin, N. Quantum cohomology of minuscule homogeneous spaces, Transform. Groups, Tome 13 (2008) no. 1, pp. 47-89 | Article | MR: 2421317 | Zbl: 1147.14023

[9] Chriss, Neil; Ginzburg, Victor Representation theory and complex geometry, Birkhäuser Boston, Inc., Boston, MA, 1997, x+495 pages | MR: 1433132 | Zbl: 1185.22001

[10] Dyer, M. J. Hecke algebras and shellings of Bruhat intervals, Compositio Math., Tome 89 (1993) no. 1, pp. 91-115 | Numdam | MR: 1248893 | Zbl: 0817.20045

[11] Fink, Alex; Speyer, David E. K-classes for matroids and equivariant localization, Duke Math. J., Tome 161 (2012) no. 14, pp. 2699-2723 | Article | MR: 2993138 | Zbl: 1257.05023

[12] Goodearl, K. R.; Yakimov, M. Poisson structures on affine spaces and flag varieties. II, Trans. Amer. Math. Soc., Tome 361 (2009) no. 11, pp. 5753-5780 | Article | MR: 2529913 | Zbl: 1179.53087

[13] Haines, Thomas J. The combinatorics of Bernstein functions, Trans. Amer. Math. Soc., Tome 353 (2001) no. 3, p. 1251-1278 (electronic) | Article | MR: 1804418 | Zbl: 0962.14018

[14] Harada, Megumi; Henriques, André; Holm, Tara S. Computation of generalized equivariant cohomologies of Kac-Moody flag varieties, Adv. Math., Tome 197 (2005) no. 1, pp. 198-221 | MR: 2166181 | Zbl: 1110.55003

[15] He, Xuhua Minimal length elements in some double cosets of Coxeter groups, Adv. Math., Tome 215 (2007) no. 2, pp. 469-503 | Article | MR: 2355597 | Zbl: 1149.20035

[16] He, Xuhua A subalgebra of 0-Hecke algebra, J. Algebra, Tome 322 (2009) no. 11, pp. 4030-4039 | Article | MR: 2556136 | Zbl: 1186.20005

[17] He, Xuhua Normality and Cohen-Macaulayness of local models of Shimura varieties, Duke Math. J., Tome 162 (2013) no. 13, pp. 2509-2523 | Article | MR: 3127807

[18] He, Xuhua; Lu, Jiang-Hua On intersections of certain partitions of a group compactification, Int. Math. Res. Not. IMRN (2011) no. 11, pp. 2534-2564 | Article | MR: 2806588 | Zbl: 1253.20049

[19] Iwahori, N.; Matsumoto, H. On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. (1965) no. 25, pp. 5-48 | Numdam | MR: 185016 | Zbl: 0228.20015

[20] Knutson, Allen; Lam, Thomas; Speyer, David E. Positroid varieties: juggling and geometry, Compos. Math., Tome 149 (2013) no. 10, pp. 1710-1752 | Article | MR: 3123307

[21] Knutson, Allen; Lam, Thomas; Speyer, David E. Projections of Richardson varieties, J. Reine Angew. Math., Tome 687 (2014), pp. 133-157 | Article | MR: 3176610

[22] Kostant, Bertram; Kumar, Shrawan The nil Hecke ring and cohomology of G/P for a Kac-Moody group G, Adv. in Math., Tome 62 (1986) no. 3, pp. 187-237 | Article | MR: 866159 | Zbl: 0641.17008

[23] Kostant, Bertram; Kumar, Shrawan T-equivariant K-theory of generalized flag varieties, J. Differential Geom., Tome 32 (1990) no. 2, pp. 549-603 http://projecteuclid.org/euclid.jdg/1214445320 | MR: 1072919 | Zbl: 0731.55005

[24] Kottwitz, R.; Rapoport, M. Minuscule alcoves for GL n and G Sp 2n , Manuscripta Math., Tome 102 (2000) no. 4, pp. 403-428 | Article | MR: 1785323 | Zbl: 0981.17003

[25] Kumar, Shrawan Kac-Moody groups, their flag varieties and representation theory, Progress in Mathematics, Tome 204, Birkhäuser Boston, Inc., Boston, MA, 2002, xvi+606 pages | Article | MR: 1923198 | Zbl: 1026.17030

[26] Lam, Thomas Affine Stanley symmetric functions, Amer. J. Math., Tome 128 (2006) no. 6, pp. 1553-1586 http://muse.jhu.edu/journals/american_journal_of_mathematics/v128/128.6lam.pdf | MR: 2275911 | Zbl: 1107.05095

[27] Lam, Thomas; Schilling, Anne; Shimozono, Mark K-theory Schubert calculus of the affine Grassmannian, Compos. Math., Tome 146 (2010) no. 4, pp. 811-852 | Article | MR: 2660675 | Zbl: 1256.14056

[28] Lam, Thomas; Shimozono, Mark From double quantum Schubert polynomials to k-double Schur functions via the Toda lattice (http://arxiv.org/abs/1109.2193)

[29] Lam, Thomas; Shimozono, Mark Quantum cohomology of G/P and homology of affine Grassmannian, Acta Math., Tome 204 (2010) no. 1, pp. 49-90 | Article | MR: 2600433 | Zbl: 1216.14052

[30] Lam, Thomas; Williams, Lauren Total positivity for cominuscule Grassmannians, New York J. Math., Tome 14 (2008), pp. 53-99 http://nyjm.albany.edu:8000/j/2008/14_53.html | MR: 2383586 | Zbl: 1144.20029

[31] Lusztig, G. Total positivity in partial flag manifolds, Represent. Theory, Tome 2 (1998), pp. 70-78 | Article | MR: 1606402 | Zbl: 0895.14014

[32] Lusztig, George Parabolic character sheaves. I, Mosc. Math. J., Tome 4 (2004) no. 1, p. 153-179, 311 | MR: 2074987 | Zbl: 1102.20030

[33] Mirković, I.; Vilonen, K. Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2), Tome 166 (2007) no. 1, pp. 95-143 | Article | MR: 2342692 | Zbl: 1138.22013

[34] Pappas, G.; Rapoport, M. Twisted loop groups and their affine flag varieties, Adv. Math., Tome 219 (2008) no. 1, pp. 118-198 (With an appendix by T. Haines and Rapoport) | Article | MR: 2435422 | Zbl: 1159.22010

[35] Postnikov, A. Total positivity, Grassmannians, and networks (http://www-math.mit.edu/~apost/papers/tpgrass.pdf)

[36] Richardson, R. W. Intersections of double cosets in algebraic groups, Indag. Math. (N.S.), Tome 3 (1992) no. 1, pp. 69-77 | Article | MR: 1157520 | Zbl: 0833.22001

[37] Rietsch, K. Closure relations for totally nonnegative cells in G/P, Math. Res. Lett., Tome 13 (2006) no. 5-6, pp. 775-786 | Article | MR: 2280774 | Zbl: 1107.14040

[38] Snider, Michelle Bernadette Affine patches on positroid varieties and affine pipe dreams (2010) (Ph. D. Thesis) | MR: 2890196

[39] Verma, Daya-Nand Möbius inversion for the Bruhat ordering on a Weyl group, Ann. Sci. École Norm. Sup. (4), Tome 4 (1971), pp. 393-398 | Numdam | MR: 291045 | Zbl: 0236.20035

[40] Williams, Lauren K. Enumeration of totally positive Grassmann cells, Adv. Math., Tome 190 (2005) no. 2, pp. 319-342 | Article | MR: 2102660 | Zbl: 1064.05150

[41] Williams, Lauren K. Shelling totally nonnegative flag varieties, J. Reine Angew. Math., Tome 609 (2007), pp. 1-21 | Article | MR: 2350779 | Zbl: 1132.14045

[42] Zhu, Xinwen On the coherence conjecture of Pappas and Rapoport, Ann. of Math. (2), Tome 180 (2014) no. 1, pp. 1-85 | Article | MR: 3194811 | Zbl: 1300.14042

Cited by Sources: